A cellation of the Grassmann manifold

B. Curtis Eaves, Karl H Schmedders*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Motivated by the computation of equilibria in economic models with incomplete asset markets, a cellation of the Grassmann manifold is constructed by restricting a common atlas. The Grassmann manifold of m-planes in n-dimensional space is shown to be a union of n choose m congruent m(n - m)-dimensional topological disks whose interiors are disjoint.

Original languageEnglish (US)
Pages (from-to)253-262
Number of pages10
JournalMathematical Programming, Series B
Volume83
Issue number2
StatePublished - Oct 1 1998

Keywords

  • Cellation
  • Covering
  • Equilibria in incomplete asset markets
  • Grassmann manifold

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Fingerprint Dive into the research topics of 'A cellation of the Grassmann manifold'. Together they form a unique fingerprint.

Cite this